# SDR CA140124027

- Difficulty date: January 23, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 15,863 hours
- Engine: Lyc TIO540A2B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: 5015
- Condition: Broken
- Location: Nr 3 Cylinder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE NR 3 CYLINDER HOLD DOWN STUD AT 8 O`CLOCK POSITION WAS OBSERVED SHEARED OF AT THE BASE OF THE NUT DURING ROUTINE INSPECTION.  ASSUMED MFG. PART REPLACEMENT OR ON CONDITION AT O/H IS UNKNOWN.  APPROXIMATELY ENGINE TIME IS 1500 HOUR SINCE O/H.
